# SDR UPS02438644

- Difficulty date: June 18, 2002
- Submitted: July 1, 2002
- Operation: Air carrier
- Aircraft: N527UP
- Make and model: Boeing 747259B
- Aircraft serial: 21730
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A AUTOBRAKES DISENGAGED IMMEDIATELY AFTER TOUCHDOWN.  PERFORMED AUTO BRAKES ADJUSTMENT TEST AS PER MM 34-43-00 NO DEFECTS NOTED.
